# SDR USAA2009081992183

- Difficulty date: July 22, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65516259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON AFT LOWER FUSELAGE POTABLE WATER SERVICE PAN SKIN STRAP BETWEEN BS 950 TO BS 856, S26L, LBL 7.  REPAIRED AFT LOWER FUSELAGE POTABLE WATER SERVICE PAN SKIN STRAP BETWEEN BS 950 TO BS 856, S26L, LBL 7 IAW SRM 51-40-02-0G & DRAWING 65-51625-9.
